VOL. 35 · NO. 1 | January 2007
Ann. Probab. 35 (1), (January 2007) Open Access
No abstract available
Ann. Probab. 35 (1), (January 2007) Open Access
No abstract available
Firas Rassoul-Agha, Timo Seppäläinen
Ann. Probab. 35 (1), 1-31, (January 2007) DOI: 10.1214/009117906000000610 Open Access
KEYWORDS: Random walk in random environment, point of view of particle, Renewal, invariant measure, invariance principle, functional central limit theorem, 60K37, 60F17, 82D30
Marina Talet
Ann. Probab. 35 (1), 32-67, (January 2007) DOI: 10.1214/009117906000000539 Open Access
KEYWORDS: large deviation, Brownian motion in a random potential, Lamperti’s representation, drifted Brownian motion, Bessel process, 60J60, 60F15
Francis Comets, Serguei Popov
Ann. Probab. 35 (1), 68-114, (January 2007) DOI: 10.1214/009117906000000926 Open Access
KEYWORDS: shape theorem, recurrence, transience, subadditive ergodic theorem, nestling, hitting time, 60K37, 60J80, 82D30
Franz Merkl, Silke W. W. Rolles
Ann. Probab. 35 (1), 115-140, (January 2007) DOI: 10.1214/009117906000000674 Open Access
KEYWORDS: Reinforced random walk, Convergence to equilibrium, random environment, Gibbs measure, 82B41, 60K35, 60K37
Albert Hanen
Ann. Probab. 35 (1), 141-179, (January 2007) DOI: 10.1214/009117906000000665 Open Access
KEYWORDS: SK models, Gibbs measure, overlaps, central limit theorem, 82D30, 60G15, 60F05
Shizan Fang, Peter Imkeller, Tusheng Zhang
Ann. Probab. 35 (1), 180-205, (January 2007) DOI: 10.1214/009117906000000412 Open Access
KEYWORDS: Stochastic differential equation, global flow, local Lipschitz conditions, Moment inequalities, martingale inequalities, approximation by ordinary differential equation, Uniform convergence, 60H10, 34F05, 60G48, 37C10, 37H10
Hongjie Dong, N. V. Krylov
Ann. Probab. 35 (1), 206-227, (January 2007) DOI: 10.1214/009117906000000395 Open Access
KEYWORDS: Principle of optimality, Bellman’s principle, Bellman’s equations, continuity of value functions, 93E20, 90C40
Jan Bergenthum, Ludger Rüschendorf
Ann. Probab. 35 (1), 228-254, (January 2007) DOI: 10.1214/009117906000000386 Open Access
KEYWORDS: Convex ordering, jump diffusion process, Lévy processes, propagation of convexity, 60E15, 60G51, 60G44
Rosanna Coviello, Francesco Russo
Ann. Probab. 35 (1), 255-308, (January 2007) DOI: 10.1214/009117906000000566 Open Access
KEYWORDS: Finite cubic variation, Itô–Wentzell formula, Stochastic differential equation, Hölder processes, fractional Brownian motion, weak Dirichlet processes, 60H05, 60H10, 60G18, 60G20
Henrik Hult, Filip Lindskog
Ann. Probab. 35 (1), 309-339, (January 2007) DOI: 10.1214/009117906000000548 Open Access
KEYWORDS: regular variation, Extreme values, stochastic integrals, Lévy processes, 60F17, 60G17, 60H05, 60G70
J. du Toit, G. Peskir
Ann. Probab. 35 (1), 340-365, (January 2007) DOI: 10.1214/009117906000000638 Open Access
KEYWORDS: Brownian motion, optimal prediction, Optimal stopping, ultimate maximum, parabolic free-boundary problem, smooth fit, normal reflection, local time-space calculus, curved boundary, nonlinear Volterra integral equation, Markov process, diffusion, 60G40, 35R35, 62M20, 60J65, 45G15, 60J60
Serguei Foss, Dmitry Korshunov
Ann. Probab. 35 (1), 366-383, (January 2007) DOI: 10.1214/009117906000000647 Open Access
KEYWORDS: Convolution tail, convolution equivalency, subexponential distribution, 60E05, 60F10
Isabelle Chalendar, Jonathan R. Partington
Ann. Probab. 35 (1), 384-396, (January 2007) DOI: 10.1214/009117906000000377 Open Access
KEYWORDS: Moments of measures on ℝn, functions of exponential type, Denjoy–Carleman maximum principle, Phragmen–Lindelof theorems, 26E10, 44A60, 32A22, 42B10
Back to Top